How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cooper Your Own Question
Dr. Cooper
Dr. Cooper, Pharm.D.
Category: Pharmacy
Satisfied Customers: 210
Experience:  Pharmacist
92589141
Type Your Pharmacy Question Here...
Dr. Cooper is online now
A new question is answered every 9 seconds

My 3 yo ingested a fourth of blue Valium that was dropped on

Customer Question

My 3 yo ingested a fourth of blue Valium that was dropped on the floor that I diligently searched for for days. I noticed a blue type residue on her sippy cup lid and immediately panicked bc I knew that was most likely the "missing" forth of the pill. I am terrified, please help
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. Cooper replied 1 year ago.
Hi there,
Please stay calm. Your child will be just fine. I would keep an eye on the child's breathing and overall behavior, if notice nothing alarming, then do not worry. It would be a very small amount to cause major problem for a child. Please list me know how the child is doing. My apologies for the delayed response.
Expert:  Dr. Cooper replied 1 year ago.
Please continue to ask any questions you might still have. If fully satisfied, then please kindly rate my answer  :)
Expert:  Dr. Cooper replied 1 year ago.
Checking back to be sure your child is doing OK?
Expert:  Dr. Cooper replied 12 months ago.
Checking back to ensure you have no other questions. If no further questions, then please rate my answer. Take care.

Related Pharmacy Questions